# SDR DALA2023031802046

- Difficulty date: March 17, 2023
- Submitted: March 18, 2023
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 58,362 hours, 41,594 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 9512 - MISC/HYD - DECLARED EMERGENCY FOR THE RIGHT HYDRAULIC SYSTEM QUANTITY DROPPING. CORRECTIVE ACTION: FOUND RUDDER LIMITER ACTUATOR LINE LEAKING. FOUND LEAK ON PIPE ASSY CONNECTED TO RUDDER LIMITER CONTROL. PIPE WAS CHAFING AGAINST WORN ADEL CLAMP (915046) CUT TUBE TO BE REMANUFACTURED AND PERMA SWEGED (897744) CUT HYDRAULIC TUBE PER B71 AMM 20-10-01. D390 MFG TUBE PERMASWEGED PER B717 AMM 20-10-01. LEAK CK GOOD. (LP 9098444)
